一类非线性方程的研究

李井润, 王连圭

李井润, 王连圭. 一类非线性方程的研究[J]. 电子科技大学学报, 2003, 32(6): 783-786.
引用本文: 李井润, 王连圭. 一类非线性方程的研究[J]. 电子科技大学学报, 2003, 32(6): 783-786.
Li Jingrun, Wang Liangui. Study on a Generalized Nonlinear Equation[J]. Journal of University of Electronic Science and Technology of China, 2003, 32(6): 783-786.
Citation: Li Jingrun, Wang Liangui. Study on a Generalized Nonlinear Equation[J]. Journal of University of Electronic Science and Technology of China, 2003, 32(6): 783-786.

一类非线性方程的研究

详细信息
    作者简介:

    李井润 男 39岁 硕士 讲师 主要从事应用光学、半导体材料等方面的研究

  • 中图分类号: O14

Study on a Generalized Nonlinear Equation

  • 摘要: 在一类推广型非线性方程中,应用Leary-Schauder固定点定律建立了通常Sobolev空间Hs和某个权重Sobolev空间。构建一个方程初值。证明了这类推广型非线性方程的求解问题可简化为求解一个完整性连续图形上固定点φ。应用Leray-Schauder定理来证明图形上所有固定点φ严格在Bx[01]组内部存在,且在Bx[0,1]上的每一点是完全连续。其结果表明,该类推广型方程的解能收敛成初值问题的解,即得到了该类推广型非线性方程唯一光滑解。
    Abstract: Using leray-Schauder fixed point theorem with usual sobolev H∞ and certain weighed sobolev spaces build an initial value problem of a class of the extended nonlinear equation. The way of solution this equation can transfer to solution a fixed point φ of integrality uninterrupted figure had been proved. The global existing and uninterrupting of all fixed pointsφ exist in Bx[01] had been proved by using Leray-Schauder fixed point theorem. The result shows that solution of this equation can astringency to solution of initial value problem, get one and only smooth solution of this equation.
计量
  • 文章访问数:  4401
  • HTML全文浏览量:  179
  • PDF下载量:  75
  • 被引次数: 0
出版历程
  • 收稿日期:  2003-08-31
  • 刊出日期:  2003-12-14

目录

    /

    返回文章
    返回